RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 22, Issue 1  


Decomposable statistics in a polynomial scheme. I
Yu. I. Medvedev
3
On necessary and sufficient conditions for the law of the iterated logarithm
A. I. Martikaĭnen, V. V. Petrov
18
Grenzwertsätze für große Abweichungen vom invarianten Maß
Jürgen Gärtner
27
Comparability and monotonicity of Markov processes
B. M. Kirstein, P. Franken, D. Stoyan
43
On the theory of controlled Markov processes
A. Barbarošie
55
Limiting measures arising in the asymptotic theory of symmetric groups. I
A. M. Veršik, A. A. Šmidt
72
Analysis of stability in queuing theory by a trial functions method
V. V. Kalašnikov
89
Tests of composite hypotheses for random variables and random processes
K. O. Džaparidze
106

Short Communications
Transformations of random processes preserving the Markov property
V. M. Šurenkov
122
An investigation of systems of coupled-mode equations with small random disturbances
S. V. Rezničenko
127
On subordinated processes
T. N. Siraya
131
On a decomposition of a Gaussian distribution on groups
G. M. Fel'dman
136
Asymptotic behaviour of the non-extinction probability for a critical branching process
V. A. Vatutin
143
Discrete distributions of the number of particles in critical Bellman–Harris branching processes
V. A. Vatutin
150
A Poisson limit theorem in the scheme of group disposal of particles
V. G. Mihaĭlov
155
General limit theorems for the spectral functions of random matrices
V. L. Girko
160
Limit theorems for products of independent triangular matrices
L. A. Kalenskiĭ
164
Remarks on large deviations for the $\omega^2$-statistics
A. A. Mogul'skiĭ
170
On invariance of Bayes estimates for generalized random variables
V. V. Buldygin
175
Some limit distributions for processes with independent increments.
A. V. Pečinkin
179
A new version of the central limit theorem
M. Riedel
187
On reconstruction of the performance of a $GI|M|1$ system from observations of the outcoming flow
V. A. Ivnickiĭ
188
On a generalization of the best choice problem
M. L. Nikolaev
191
On Markovian extensions of a random processes
Yu. A. Rozanov
194

Letter to the Editor
Letter to the editors
T. L. Malevič
200

Reviews and Bibliography
R. N. Bhattacharya, R. Ranga Rao «Normal approximation and asymptotic expansions» (book review)
V. V. Sazonov
202

New Books
New books
T. B. Yarina
205
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020